07-02-2004, 01:10 AM #1
Well my right nipple seems to be under control with the upped b6 and antis
New problem...under my left nipple couple inches down...there seems to be some kind of blotchy rash (best way to describe it) that is pinkish in color...and isnt coming out of the skin but kinda like the skin is just turning that colour...each blotch is about a baby finger nail in size..so they are kinda big but not that big...
im really scared..this looks like some kind of skin decease or something...rash..i dont knwo...what the hell do i do....can anyone even tell me they have seen or heard of this before...
cycle 75mgs tren 100mgs test ED....
07-02-2004, 07:30 AM #2Anabolic Member
- Join Date
- Jun 2004
Not sure Latimus. Perhaps its still related to your other sides or evan from anti -e increase. I would cut your doses for 1 wk to EOD. Maybe others know more, just gave my 2 cents
07-02-2004, 07:33 AM #3
i would go to a dermatologist
07-02-2004, 07:33 AM #4
how about Heat Rash
I often get it while in the gym
i dunno just my theory
07-02-2004, 01:50 PM #5
not interested in cutting doses...lol not many people are...i think i am just going to watch and see what happens then...i was hoping that someone would recognise the symptoms that i had illustrated...
hopefully i dont have to go and see a dermatologist...but if it gets worst i will...i just hate telling people i do roid...but when it comes to dr i know i have to..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)